Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Why did I get periods again after taking Azithral-XP for vaginal itching and swelling post periods ?

after periods my vagina starts itching and swallowing i consult a doctor she adviced me AZITHRAL-XP but after taking this medicine my mc again started and little bit pain also.i m female 21 years my abortion was done 1 month before at the stage of 1 month pregnancy .
Asked On : Wed, 16 Mar 2011
Answers:  2 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
  User's Response
when AZITHRAL-XP medicine should not be taken
Answered: Wed, 16 Mar 2011
General & Family Physician Dr. Akshith's  Response
Hello and welcome to health care magic!!
you seem to have contacted an infection of your genital tract ehich is causing the itching in vagina. take antibiotics if the symptoms perssist go to the doctor again it is not due to azithral tablet.
Answered: Tue, 22 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor